MathSciNet Relay Station
MathSciNet bibliographic data
MR816386 35F30 (35L40 35L60)
Lions, P.-L. Neumann type boundary conditions for Hamilton-Jacobi equations. Duke Math. J. 52 (1985), no. 4, 793–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement